I was sick A LOT on depo, but it may just be me. My doctor told me it could have been the hormones, but pills made me sick too. I just recently got married and my husband and I have decided that the sickness I get isn't worth not having a child. If God wants us to have a child, we will, and since we both decided NO MORE birth control ever, then God may decided to bless up with more than one, and that's perfectly fine too!
Specifically the birth control made me nauseous, made my arthritis worse, and made my tell-tale lupus "butterfly" rash MUCH MUCH worse. My doctor told me it could have also contributed to my hair loss since some doctors recommend that you do not take birth control at all with plaquenil and prednisone. I hope this has helped you. I know picking birth control is difficult and frustrating for us lupus peeps, but it is a decision that only you can make. You have to figure out what's best for you. For me and my situation, I chose NO birth control, but I also know that that may not be an option for you.
I hope you soon start feeling better. Just remember, God is always there to listen, even and especially if it seems like he's far away!
Have a GREAT weekend!